# SDR IPXA2020020315664

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGD691220: R/H WING OUTBD FLAP-LEADING EDGE NOSE SKIN DENT REPAIR. "PERMANENT REPAIR"REPAIRED PER SRM 57-50-00-201, TABLE 202, FIG 208
